# SDR CALA2023042101212

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737-900ER
- Aircraft serial: 42177
- Aircraft time: 29,611 hours, 10,745 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 112A4102315
- Condition: Corroded
- Location: Lh Wing Inspar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A D2 CHECK AT AAR-MIA, CORROSION WAS FOUND ON THE UPPER SURFACE OF THE LEFT WING LOWER INSPAR SKIN PANEL NUMBER 2 (P/N: 112A4102-315) AT WSTA 691.5, JUST FORWARD OF THE FRONT SPAR REF AAR N/R 9670144. 2020682-13-4206 AND ECRA 5720-03324.  PLACED ON DIP TO PERFORM A NEL NUMBER 2 AT WSTA 691.5 IN ACCORDANCE WITH PART 2 OF THE LATE F PART 1, STEP 2 OF ECRA 5720-03324. N INSPECTION OF THE REPAIR TO THE LEFT WING LOWER INSPAR SKIN PA ST REVISION OF ECRA 5720-03324 ON OR BEFORE OCTOBER 12, 2024, RE AAR-MIA PERFORMED PART 1 INTERIM REPAIR TO THE LEFT WING LOWER I NSPAR SKIN PANEL NUMBER 2 IN ACCORDANCE WITH AAR-MIA ESR-WI NO. OKAY TO CARRY FORWARD WITH AN INTERIM REPAIR ACCOMPLISHED ON THE TOMC-APPROVAL FROM SC1ELBYC COMMENT LEFT WING LOWER INSPAR SKIN PANEL NUMBER 2. ON OR BEFORE OCTOBER 12, 2024, PERFORM AN INSPECTION OF THE REPAIR TO THE LEFT WING LOWER INSPAR SKIN PANEL NUMBER 2 AT WSTA 691.5 IN ACCORDANCE WITH THE LATEST REVISION OF ECRA 5720-03324 PART 2. ARMENTA TOMC REF ASSOCIATED LP 4373238 FOR PLANNING TO CONTACT ENGINEERING. QC RECORDS UPDATE -- DC QC REVIEW T/A : 12OCT24-- DCU391596
